PhalloBoards - An Online Community to discuss Phalloplasty


Welcome, Guest
Username: Password: Remember me
  • Page:
  • 1

TOPIC: I have a doughnut effect from juvederm filler

I have a doughnut effect from juvederm filler 3 days 20 hours ago #1308707920

  • kkjsr2
  • kkjsr2's Avatar Topic Author
  • Offline
  • Pending Email Verification
  • Pending Email Verification
  • Posts: 2
  • Thank you received: 0
I went Monday evening June 20th 2022 to Nashville,Tn at Belcourt Aesthetics to Deborah parker. She did 8 syringes of juvederm and the next day I had couple of lumps that wouldn't move due to being to hard and now it's all toward glans I'm afraid I can't do anything about it even though it's only day 3 and won't break up or move down to base. Any ideas or help would be appreciated! Photos inside.

Please Log in or Create an account to join the conversation.

I have a doughnut effect from juvederm filler 3 days 7 hours ago #1308707923

You may be a little late to get it to move, but I would get in a very very hot bath for 30 minutes or so and continually stretch it. Then massage - roll it between your hands with more pressure than you think you need see if you can get it evened out. My guess is you retracted ?

Please Log in or Create an account to join the conversation.

I have a doughnut effect from juvederm filler 2 days 19 hours ago #1308707925

  • kkjsr2
  • kkjsr2's Avatar Topic Author
  • Offline
  • Pending Email Verification
  • Pending Email Verification
  • Posts: 2
  • Thank you received: 0
Okay thanks for the tip. Will have to try that. So I sent her pics and She said it was more than likely edema but I went to see her yesterday evening and she put Hyaluronidase into some of those spots to dissolve it. But woke up this morning and still looking doughnut like but not as bad.
I know it's not edema and it's the filler because of how it feels , idk what to do at this point. I think it's to late to move it too. She told me Monday evening of the injections, not to massage it till Tuesday morning. I should have done it 4 hours after the injections from what I've read elsewhere, then I might would have not had this problem.
I'm thinking she added to much filler to the injection points and that's the reason it's all accumulated there but she said she didn't!

Please Log in or Create an account to join the conversation.

Last edit: by kkjsr2. Reason: Misspelled Hyaluronidase
  • Page:
  • 1
Moderators: hoddle10bricebdstern22NoxcuseTexas